# SDR AALA202011049002

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 18,692 hours, 2,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT FACING FLIGHT ATTENDANT SEAT CENTER AISLE AFT GALLEY FLASHLIGHT TESTS BAD.  REMOVED AND REPLACED BATTERY IN FLASH LIGHT UNIT.
